# SDR DALA2023072806116

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N327DN
- Make and model: Airbus A321-211
- Aircraft serial: 7777
- Aircraft time: 18,052 hours, 8,049 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM IN EXTERNAL SKIN REPAIR BTW FR32 TO FR33 AT LEVEL OF STR41R A T LOWER FUSELAGE. PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN BTW FR32 TO FR33 AT LEVEL OF STR41R AT LOWER FUSELAGE AS PER SRM A32153-21-11-300- 022. TOOL USED DIGITAL CALIPER P/N 700-113-10 S/N 0013226, DUE DATE 08-JAN-24 AND RADIUS GAUGE P/N 2204A3, S/NAE-408655 DUE DATE 16-MAY -24 , POWER PACK P/N PE1068, S/N PE0318 DUE DATE 12- AUG-23 SEE LOG PAGE 2881229 FOR RECHECK INSPECTIONOF REPAIR. RII INSPECTION COMPLETE 2575781 AE62QC JOB COMPLETE. (LP# 2887573)
